I was diagnosed with Sjogrens Syndrome November 2nd. I have been on MTX since. I have lost some hair, drier skin, dry mouth etc. well now I have bombs all over my face that are like pimples but not really. Any ideas? They are very uncomfortable.
The skin around my fingernails have started to peel severely. Has anyone else experienced any of these symptoms? If so, what did you do?
Sorry your having troubles. I was just diagnosed with Sjogrens Syndrome November 2nd and have been on MTX 3 tablets Friday and 3 tablets Sundays. I am usually down for the weekend and then Mondays I have some troubles but go to work anyway. I am on the prednisone also, but stopped taking it yesterday...gained too much weight which doesn't help matters at all! I have another Dr Apt Monday, which my husband will be attending. Going to ask about injections. I haven't lost any hair yet but I do expect it. Right now at this moment I think my kidneys are acting up....it is nice to have a place to vent! I sure hope we both find answers soon.View Thread